Die quadratische Transformation der Thetafunctionen

A. Krazer

Mathematische Annalen (1895)

  • Volume: 46, page 442-461
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Krazer, A.. "Die quadratische Transformation der Thetafunctionen." Mathematische Annalen 46 (1895): 442-461. <http://eudml.org/doc/157766>.

author = {Krazer, A.},
journal = {Mathematische Annalen},
pages = {442-461},
title = {Die quadratische Transformation der Thetafunctionen},
url = {http://eudml.org/doc/157766},
volume = {46},
year = {1895},

AU - Krazer, A.
TI - Die quadratische Transformation der Thetafunctionen
JO - Mathematische Annalen
PY - 1895
VL - 46
SP - 442
EP - 461
UR - http://eudml.org/doc/157766
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.